# SDR USAA2010080991623

- Difficulty date: August 7, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 45,901 hours, 17,353 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 60592101
- Part serial: A7895
- Condition: Broken
- Location: Evac Slide
- Part time: 30,831 hours, 11,359 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 10 - ORD-PHX - EMERGENCY EQUIPMENT - LEFT OVERWING SLIDE RESERVOIR CABLE BROKEN.  REMOVED AND REPLACED LEFT OVERWING SLIDE RESERVOIR ASSEMBLY IAW 25-62-46.
